# SDR SWAA2024091638167

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 49,714 hours, 30,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT NEAR R2 DOOR INOP<[01] RELAMPED EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK BAD. REMOVED AND REPLACED FWD RH POWER SUPPLY AND BATTERY IAW AMM 33-51-06. OPS CHECK GOOD
